RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 62, Issue 6(378)  


Hurwitz curves
Vik. S. Kulikov
3
Automorphism groups of fields, and their representations
M. Z. Rovinskii
87
Leonid Romanovich Volevich (obituary)
M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan
157

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Artin root numbers of Abelian varieties
M. N. Sabitova
161
Analogues of the Poincaré–Chernoff inequality and the logarithmic Sobolev inequality for processes with independent increments
A. T. Abakirova
163
An elementary proof of the Miki–Zagier–Gessel identity
I. V. Artamkin
165
Explicit construction of manifolds realising prescribed homology classes
A. A. Gaifullin
167
On Haar uniqueness properties for vector-valued random processes
V. V. Gorgorova, I. V. Pavlov
169
On separating systems of Weyl chambers for a root system of type $\mathsf D_l$
V. S. Zhgoon, D. V. Mironov
171
Homogeneous commutative orthogonal decompositions of semisimple algebras
D. N. Ivanov
173
Rationality of generating functions of cycle rook polynomials and cycle permanents of Toeplitz matrices and circulants
A. M. Kamenetskii
175
On the isoperimetric inequality on conformally parabolic manifolds
V. M. Kesel'man
177
On Stokes potentials for velocities
P. A. Krutitskii
179
Probability structures and probability sets
V. M. Maksimov
181
Multi-parameter Sturm–Liouville problem. Limit point and limit circle
K. A. Mirzoev
183
Self-similarity equations and the $p$-radius of operators
V. Yu. Protasov
185
On distance graphs with large chromatic number but without large simplices
A. M. Raigorodskii
187
Biorthogonal dyadic wavelets on $\mathbb R_+$
Yu. A. Farkov
189

Mathematical Events
Valentin Yakovlevich Golodets (on his 70th birthday)
D. V. Anosov, S. I. Bezuglyi, A. M. Vershik, S. L. Gefter, A. I. Danilenko, R. S. Ismagilov, V. A. Marchenko, N. I. Nessonov, S. P. Novikov, Ya. G. Sinai, S. D. Sinel'shchikov, A. M. Stepin
191
Fedor Alekseevich Bogomolov (on his 60th birthday)
V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich
193
Abram Meerovich Kagan (on his 70th birthday)
P. J. Bickel, I. A. Ibragimov, Ya. Yu. Nikitin, S. P. Novikov, C. R. Rao, L. A. Shepp
198
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019